# SDR FDEA201802080324

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 535 AT UPPER AFT CORNER OF THE NR 3 PACK DOOR CUT OUT,  HAS A .600 INCH CRACK PROPAGATING THROUGH FASTENER HOLE. REPAIRED IAW SRM 53-50-00,  FIG 3A.
